# SDR CALA9700967

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING AUX SPAR LOWER CHORD.  THE CRACK WAS LOCATED AT INBOARD END FORWARD OF NR 7 SPOILER ACTUATOR SUPPORT FITTING.  THE CRACKED SECTION OF CHORD WAS CUT OUT, A REPLACEMENT CHORD AND SPLICE WERE FABRICATED AND INSTALLED IAW ECRA 5720-01590.
